# SDR N6WA20141201

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,185 hours, 20,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Not Seated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING AT APPROX 13,000 FEET ON CLIMB OUT.  INSPECTED & FOUND BLEED LOOP MT 145 DISLODGED FROM CLAMP.  SECURED MT145 IAW AMM 36-21-03.  FOUND CLAMPS ON RT VENTORI TO BE SEATED INCORRECTLY CAUSING LEAKS.  ADJUSTED & SECURED CLAMPS IAW AMM 21-51-00.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
